View Single Post
Old 03-12-2003, 11:32 AM   #1
laur laur is offline
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post Attn YASMIN USERS....

PLEASE for those of you who are on this could you tell me how long it took for the breast tenderness to subside?? For me it's been steady for about 9 weeks. I've increased my cup size considerably and they are tender, sometimes more so that other times, but none the less they have remained tender.

If that means an increase in estrogen in the body (which I'm assuming)......and if the spiro and the yasmin BOTH block the male hormones....and IF estrogen is good for the skin and also the LACK of the male hormone...........then WHY IN THE @#@# is my skin still breaking out????!!!!!!!

The tenderness doesn't bother me but I am trying to find a correlation between the two. I thought the extra estrogen was good for the skin and I am apparantly too stupid to understand why my breasts are huge and tender and Yet I still have these @#@# breakouts????
And my derm is a troll that I have never gotten a straight answer from . The pharmacists say the side effects should be gone in a month or two..........I am starting my 10th week of ONLY the active pills and what goes??? Why can't I have the breast increase and the nice skin>>????

My friend was on the bc pill for 18 years.....got off ...no problems. My other friend....pregnant....never a pimple before or after. Even my husband has grown out of this.......I'm 38, and I'm tired of trying things but I'm also afraid to give up. Why isn't this working........???
I sound like a basket case, I know, but I have enough health garbage to deal with, why can't I just solve this one thing. Even if my body aches and I'm sick on the inside.....at least I'd look like "myself" on the outside again. At 17, I'm sure glad I couldn't see the future!
L
__________________
laur